RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 259
  • Download : 0
We extend the recent work of Dummit and Hayes on rank one Drinfeld modules on elliptic curves and hyperelliptic curves in the case that the infinite place is ramified to the case that the infinite place is inert.
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1995-08
Language
English
Article Type
Article
Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90

ISSN
0004-9727
URI
http://hdl.handle.net/10203/75498
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0